# SDR MASA200601405

- Difficulty date: May 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 20,797 hours, 15,982 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6320 PHX - GROUND SPOILERS INBD AND OUTBD GROUND SPOILER STATUS MESSAGE.  MAINTENANCE RESET THE ECU.
